# SDR AALA201610069023

- Difficulty date: September 25, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 47,234 hours, 27,047 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141100200
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR NR 1 HINGE ARM FITTING AT RIB 5 HAS EXCESSIVE PLAY.  REPLACED THE HINGE ARM FITTING IAW AMM 55-16-42.
